# SDR USAA040287

- Difficulty date: June 10, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N355US
- Make and model: Boeing 737301
- Aircraft serial: 23558
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 44,758 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BEAM CORRODED THREE 1 INCH DIAMETER AREAS, BS 947 LBL 30 TO LBL 46.  REMOVED CORROSION, TREATED AND PRIMED, PERFORMED TYP REPAIR 53-15-01B, SRM 51-10-02.  CORROSION LEVEL 1, TASK NR C53-107-02.  (M)
